# SDR USAA920081294

- Difficulty date: July 8, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Aircraft time: 58,395 hours, 40,240 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT RON MAJOR REPAIR LOG 4390633- FUSELAGE SKIN CRACKED AT BS 727E, S-24R.  REPAIRED FUSELAGE SKIN AT BS727E, S-24R IAW B737 SRM 53-00-01 AND US AIRWAYS TYPICAL REPAIR 53-33. (B)
